# SDR AALA2009040200001

- Difficulty date: April 2, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 24,078 hours, 10,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUL - CREW REPORTED FUMES IN COCKPIT AND CABIN.  EMERGENCY DECLARED, RETURNED TUL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED AIR CONDITIONING PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
